Discussions By Condition: Breast Conditions

My breasts seem larger

Posted In: Breast Conditions 1 Replies
  • Posted By: frosta
  • April 24, 2007
  • 10:45 AM

They seem to have increased in size over the past week. Im sure its because of the contraseptive pill iv recently started, about 2 weeks ago. What else could it be?:eek:

Reply Flag this Discussion

1 Replies:

  • how old are you? Some women's breats continue to grow into their college years, even if the rest of their body has stopped developing. Some girls go through high school with an A cup, then in college they grow D cups. it could be the pill, but i doubt it. and what's wrong with bigger boobs? unless they're already ridiculously big.
    oneofthedreamers 7 Replies
    • September 11, 2007
    • 05:21 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?